# SDR GAIA0043

- Difficulty date: January 28, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT TYS,THE COCKPIT EMERGENCY EXIT LIGHT ASSEMBLY WAS FOUND UNSECURED.  REINSTALLED COCKPIT EMERGENCY LIGHT ASSEMBLY.  OPERATIONALLY CHECKED NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
